ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Some regularity theorems for CR mappings

Balakumar, GP and Verma, Kaushal (2013) Some regularity theorems for CR mappings. In: Mathematische Zeitschrift, 274 (1-2). pp. 117-144.

[img] PDF
Math_Zeit_274-1_117_2013.pdf - Published Version
Restricted to Registered users only

Download (382kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00209-012-1060-6

Abstract

The purpose of this article is to study Lipschitz CR mappings from an h-extendible (or semi-regular) hypersurface in . Under various assumptions on the target hypersurface, it is shown that such mappings must be smooth. A rigidity result for proper holomorphic mappings from strongly pseudoconvex domains is also proved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: CR Map; Finite Type; Scaling Method; Segre Varieties
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 27 Jun 2013 07:48
Last Modified: 27 Jun 2013 07:48
URI: http://eprints.iisc.ac.in/id/eprint/46748

Actions (login required)

View Item View Item